# SDR DL73S953793

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N323DL
- Make and model: Boeing 737232
- Aircraft serial: 23095
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bags
- Condition: Dirty
- Location: Lt/Rt Packs
- Component: 213201808
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SLC - RETURNED DUE TO SMOKE IN CABIN.  SMOKE APPEARED TO DISSIPATE WHEN GALLEY PWR AND GASPER FAN ARE TURNED OFF.  SMOKE DID REMAIN IN THE CABIN AND SMELLED TO BE ELECTRICAL IN NATURE.  BOTH FRONT AND AFT LAV SMOKE DETECTORS WENT OFF SHORTLY AFTER WE SMELLED THE SMOKE.  MAINT CHECKED OVENS, COFFEE MARKERS, CABIN AND LAVS AND ALL FOUND NORMAL.  RAN ENGS TO T/O POWER FOR 5 MIN WITH PACKS ON, NO ODORS NOTED.  AC HAD BEEN DE-ICED IN DEN, FLUID IN PACK AREA SLIGHT SMELL.  REPLACED COALESCER BAGS AND WITH BOTH PACKS ON RUN, NO ODORS.
